Increased heartbeat after being nebul... - Asthma UK communi...

Asthma UK community forum

16,541 members21,115 posts

Increased heartbeat after being nebulised the next day

Noyowhyte
Noyowhyte

Hi everyone,

Please I need advice on this. I've been having chest pain for few days nw but jst yesterday nite I was feeling tight in the chest so I had to rush to the hospital to get nebulised and I was injected wit Hydrocortisone. Instantly, I felt calm and went bck home. Although I still took Epigesic which is the painkiller I've been using since the chest pain started lastnite before I slept off.

This morning on getting up I ate, took my drugs dat were prescribed for me which were Prednisolone and Loratidin but I noticed my heartbeat was beating faster than normal before I even took the drugs.

I'm really confused here and I dnt knw wat to do abt the palpitation.

Please any advice? Thank you!

2 Replies
oldestnewest

It is possible that your adrenal glens don't work normal if you take prednisone for a long time. That's why some doctors test it before they lower the dose of prednisone.It's called adrenal insufficiency. Don't know if that could be the reason.

Hiya Noyowhyte

It's not unusual to have a bit of tachycardia if you are given a steroid. They stay in your system, so the side effects are not contained to the moment of treatment, they happen over a longer period

You may also like...